# SDR FDEA202211092744

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 767-300
- Aircraft serial: 66247
- Aircraft time: 2,186 hours, 1,097 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FORMER AT STA. 499 CRACKED.   COMPLIED WITH E..A. H-5720-T0371575 REV  P1.
